U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

What can methadone do to your personality?

1 doctor answer4 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Methadone personality: Nervous system side effects have included agitation, confusion, disorientation, dysphoria, euphoria, seizures, sleepiness or insomnia, and dizziness.One study has suggested that detoxification from Methadone maintenance therapy may result in the development of an organic mood syndrome. Psychological dependents has occurred and one case of Methadone induced obsessive-compulsive disorder has been reported. Source: www.Drugs.Com.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 41-year-old member asked:

What does methadone do to you?

1 doctor answer2 doctors weighed in
Dr. Mehul Desai
Pain Management 20 years experience
Depends: It may be used as a pain medication or to treat heroin addiction.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 30-year-old female asked:
#why does methadone make u gain weight?
2 doctor answers6 doctors weighed in
A 33-year-old member asked:
How long can a person stay on methadone?
2 doctor answers5 doctors weighed in
A 39-year-old member asked:
How much methadone is too much for dosage?
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
Is it easy to overdose on methadone alone?
1 doctor answer1 doctor weighed in
A 46-year-old female asked:
Is it okay to cut or crush methadone pill?
1 doctor answer2 doctors weighed in
Last updated Apr 9, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.